Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Does cortisone shots affect creatinine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
My grandmother has end stage renal disease, she doesn't want diaylsis Her doctor put her on a new blood pressure pill Clondinine 3 times a day. It is causing her to slur her words and see things that aren't there. She is also taking Benazephril 40 mg, Escitalopram 10 mg, Isosorbide Mono 30mg, Liothyronine 5 mg. Blood pressure isn't down. She was on Carvedilol 25 mg twice a day, but she reacted poorly to it so they changed it to Clondinine. She was on a combination of Benazephril 40 mg and Amplodinine Besylate and was fine for years. I need an alternative to Amplodinine that isn't a diuretic or Meteropol. Also can cortisone shots affect Creatinine ?
Posted Sat, 1 Mar 2014 in Medicines and Side Effects
Answered by Dr. Jose Ignacio Artero Munoz 22 hours later
Brief Answer: High blood pressure Detailed Answer: Hello.Delighted to be able to help. Sorry for the delay in response. A common association is benazepril with drugs as candesartan or olmesartan, but in your grandmother is not suitable because she suffers from kidney failure and their blood potassium levels could increase dangerously. A different option for your grandmother to amlodipine, carvedilol (or other beta-blockers) or the use of diuretics, would be Diltiazem 60 mg per day. In addition to regulating blood pressure, diltiazem would be beneficial for heart of your grandmother. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor